# SDR CA971231030

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Breaker
- Part number: D727185
- Condition: Fused
- Location: Cockpit Overhead
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN GROUND POWER APPLIED, AND CABIN LIGHTS SELECTED ON, SMOKE WAS OBSERVED COMING FROM THE OVERHEAD CIRCUIT BREAKER PANEL. WIRING FOR THE LEFT HAND CABIN LIGHTS DIM WAS FOUND COMPLETELY BURNT. THE 5 AMP CIRCUIT BREAKER WAS FUSED IN THE CLOSED POSITION. THE CB COULD NOT TRIP AND THE FIRST DIM LIGHT SOCKET WAS SHORTED CAUSING THE PROBLEM.  SEVERAL SOCKETS WERE REPLACED BECAUSE OF CORROSION AND BAD CONNECTIONS.  SUBMITTER SUSPECTS THAT THE CB PROBLEM MAY HAVE BEEN CAUSED BY REPEATED RESETTING OF IT IN-FLIGHT.
